# SDR AALA20170714001

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 56,396 hours, 14,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T321042
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED ANNUNCIATOR IN THE COCKPIT OVERHEAD PANEL IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTS CONTROL PANEL IAW AMM 33-51-08.  OPERATIONAL CHECKED GOOD.
